Loading [MathJax]/jax/output/SVG/config.js
Mathematics of the USSR-Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Sbornik, 1992, Volume 73, Issue 2, Pages 579–602
DOI: https://doi.org/10.1070/SM1992v073n02ABEH002564
(Mi sm1351)
 

This article is cited in 12 scientific papers (total in 12 papers)

The problem of steady-state oscillations of a transversally isotropic half-cylinder

A. A. Shkalikov, A. V. Shkred
References:
Abstract: The authors study the problem of solvability on the semiaxis of the equation
$$ \mathscr P(u)=-A\frac{d^2u}{dy^2}+iB\frac{du}{dy}+(C-\omega^2R)u=0, $$
where $\omega\in\mathbf R$, and $A$, $B$, $C$, and $R$ are unbounded symmetric operators in a Hilbert space $\mathfrak H$. Models of this equation are problems of steady-state oscillations of an elastic half-cylinder with various boundary conditions. The main results are theorems on factorization of a pencil related to this problem and solvability theorems.
Received: 16.04.1990
Bibliographic databases:
UDC: 517.43
MSC: Primary 73D30; Secondary 35J25
Language: English
Original paper language: Russian
Citation: A. A. Shkalikov, A. V. Shkred, “The problem of steady-state oscillations of a transversally isotropic half-cylinder”, Math. USSR-Sb., 73:2 (1992), 579–602
Citation in format AMSBIB
\Bibitem{ShkShk91}
\by A.~A.~Shkalikov, A.~V.~Shkred
\paper The problem of steady-state oscillations of a~transversally isotropic half-cylinder
\jour Math. USSR-Sb.
\yr 1992
\vol 73
\issue 2
\pages 579--602
\mathnet{http://mi.mathnet.ru/eng/sm1351}
\crossref{https://doi.org/10.1070/SM1992v073n02ABEH002564}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1128698}
\zmath{https://zbmath.org/?q=an:0772.73053|0746.73014}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?1992SbMat..73..579S}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1992KF43400018}
Linking options:
  • https://www.mathnet.ru/eng/sm1351
  • https://doi.org/10.1070/SM1992v073n02ABEH002564
  • https://www.mathnet.ru/eng/sm/v182/i8/p1222
  • This publication is cited in the following 12 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник - 1991 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:754
    Russian version PDF:161
    English version PDF:29
    References:78
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025